Reply to comment on "Logical representation of integer programming models"

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 598
  • Download : 61
Publisher
ELSEVIER SCIENCE BV
Issue Date
1998-04
Language
English
Article Type
Letter
Citation

DECISION SUPPORT SYSTEMS, v.22, no.4, pp.393 - 393

ISSN
0167-9236
DOI
10.1016/S0167-9236(97)00055-9
URI
http://hdl.handle.net/10203/4347
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0